Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 377, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 12, 2011, 3:46 PM EDT for Hardin County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 3:46 PM EDT (19:46 UTC)
- Expired
- Jul 12, 2011, 4:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Hardin County, KY
The radar
The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2386 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS53 KLMK 121946
SVRLMK
KYC093-122015-
/O.NEW.KLMK.SV.W.0377.110712T1946Z-110712T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND WESTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 415 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND
OF 60 MPH. THIS STORM WAS LOCATED NEAR FOUR CORNERS...MOVING
SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
VERTREES...
FOUR CORNERS...
HOWE VALLEY...
PERRYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE
CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO
SAFELY.
&&
LAT...LON 3779 8616 3781 8612 3782 8602 3783 8600
3783 8584 3757 8600 3771 8620
TIME...MOT...LOC 1945Z 294DEG 13KT 3776 8615
WIND...HAIL 60MPH <.50IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:32 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 12, 3:32 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT TUE JUL 12 2011
.SHORT TERM (TONIGHT AND WEDNESDAY)...
THERE ARE A FEW CONCERNS IMMEDIATELY IN THE SHORT TERM THIS
AFTERNOON. FIRST IS A COMPLEX OF STORMS THAT HAS DEVELOPED ACROSS
THE SOUTHEASTERN PORTION OF THE FORECAST AREA. A LARGE AREA OF
STORMS WITH DAMAGING WINDS AND EXTREMELY HEAVY RAIN HAS DEVELOPED
ALONG AN OUTFLOW BOUNDARY THAT MOVED FROM EAST TO WEST ACROSS THE
FORECAST AREA THIS AFTERNOON. THE CURRENT CONVECTION HAS SENT OUT AN
OUTFLOW BOUNDARY TO THE NORTHWEST AND STORMS HAVE DEVELOPED ALONG
THIS BOUNDARY AS WELL AS AHEAD OF THE FRONT MOVING IN FROM THE
NORTH. SCATTERED CONVECTION CAN BE EXPECTED THROUGH THE AFTERNOON
AND EARLY EVENING ACROSS THE NORTHERN PART OF THE AREA WITH MORE
WIDESPREAD CONVECTION SOUTH.
AS FAR AS THE HEAT GOES...WILL KNOCK PORTIONS OF THE WARNING BACK TO
ADVISORY LEVEL AS THE CLOUDS AND STORMS HAVE DECREASED TEMPERATURES
DRASTICALLY. WILL PROBABLY KEEP THE HEAT ADVISORY OUT AS WE COULD
SEE A QUICK WARM UP IF CONVECTION MOVES OUT OF THE AREA THIS
AFTERNOON AND THE SUN IS ABLE TO PEEK OUT. FURTHER WEST HEAT INDICES
ARE STILL ABOVE 110 SO WILL KEEP THE WARNING OUT.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT AS WE
WILL REMAIN RELATIVELY UNSTABLE. AN AREA OF THUNDERSTORMS WILL TRACK
SOUTHEAST OUT OF NORTHERN MISSOURI THIS AFTERNOON AND EVENING. SOME
OF THOSE STORMS MAY BE SEVERE AND IF THEY CAN HOLD TOGETHER THERE
MAY BE A CHANCE FOR SOME MORE STRONG STORMS OVERNIGHT. HOW STRONG
THESE STORMS WILL REMAIN IS A BIT IN QUESTION. INTO TOMORROW...A
CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST...ESPECIALLY
ACROSS SOUTHERN KENTUCKY WHICH WILL BE CLOSER TO THE FRONTAL
BOUNDARY.
WITH THE FRONTAL BOUNDARY SINKING SOUTH OVERNIGHT LOWER
DEWPOINTS AND SLIGHTLY LOWER TEMPERATURES WILL BE FILTERING INTO THE
REGION. LOWS TONIGHT SHOULD BE IN THE MID TO UPPER 70S...MUCH COOLER
THAN THIS MORNING. FOR TOMORROW HIGHS WILL BE IN THE UPPER 80S NORTH
TO LOWER 90S. SOME AREAS NEAR THE BORDER WITH TENNESSEE WILL LIKELY
HAVE HEAT INDICES NEAR 100 DURING THE AFTERNOON HOURS.
.LONG TERM (WEDNESDAY NIGHT - TUESDAY)...
WEDNESDAY NIGHT-THURSDAY NIGHT...
BY WEDNESDAY EVENING...THE FRONTAL BOUNDARY SHOULD BE SOUTH OF THE
BORDER AS HIGH PRESSURE SETTLES INTO THE CWA FOR THIS TIME PERIOD. A
LINGERING CELL OR TWO COULD REMAIN CLOSER TO THE TN/KY BORDER BUT
WILL KEEP WED NIGHT DRY FOR NOW. HIGH PRESSURE WILL DOMINATE THROUGH
THRS NIGHT AND LOWER DEWPOINTS WILL CONTINUE TO PUSH INTO THE
AREA...MAKING FOR PLEASANT CONDITIONS WED NIGHT-THRS NIGHT.
OVERNIGHT LOWS WILL BE IN THE 60S WITH HIGHS THRS IN THE MID TO
UPPER 80S.
FRIDAY-TUESDAY...
THE UPPER RIDGE THAT PUSHED SOUTH WILL RETROGRADE BACK TO THE WEST
WITH SFC HIGH PRESSURE SETTLING OVER THE MID-ATLANTIC COAST. THIS
WILL RETURN WARMER TEMPS AND GULF MOISTURE TO THE REGION FROM FRIDAY
THROUGH THE WEEKEND. EXPECT DAILY AFTERNOON-EVENING PULSE-TYPE
THUNDERSTORMS...ESPECIALLY OVER THE SRN CWA. WILL KEEP EACH NIGHT
DRY ALTHOUGH A STORM OR TWO COULD LAST PAST SUNSET FOR A BRIEF
PERIOD.
BY MONDAY AND TUESDAY...THE UPPER RIDGE SEEMS TO PUSH A LITTLE
FURTHER EAST CLOSER TO OUR CWA. THIS COULD HELP SUPPRESS CONVECTION
SO WILL KEEP THESE TWO AFTERNOONS DRY FOR NOW. TEMPS WILL CLIMB BACK
INTO THE UPPER 80S AND LOW 90S FRIDAY ON...WITH LOWS IN THE UPPER
60S AND LOWER 70S.
&&
.AVIATION (18Z TAF ISSUANCE)...
STORMS HAVE BEGUN TO DEVELOP THIS AFTERNOON ALONG AN OUTFLOW
BOUNDARY MOVING FROM EAST TO WEST ACROSS THE REGION. WILL ADD VCTS
STARTING AT 18Z FOR BOTH LEX AND BWG AND AFTER 19Z AT SDF. IN
ADDITION TO THIS BOUNDARY A FRONT WILL BE SLOWLY SLIPPING SOUTH
THROUGH THE REGION. ADDITIONAL SHOWERS AND STORMS WILL SPARK ALONG
THIS BOUNDARY. STORMS WILL BE SCATTERED ACROSS THE AREA SO WILL KEEP
VCTS IN THROUGH 03Z. STORMS SHOULD DECREASE OVERNIGHT. WITH AMPLE
LOW LEVEL MOISTURE SOME LIGHT FOG OR HAZE LOOKS TO DEVELOP TOWARDS
MORNING. FOR TOMORROW THE BOUNDARY IS EXPECTED TO BE NEAR OR SOUTH
OF THE KY/TN BORDER. THEREFORE THE BEST CHANCE FOR STORMS WILL BE TO
THE SOUTH AND LEX AND SDF SHOULD STAY DRY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR KYZ032-
036-037-040>043-046>049-053>057-062>067-071>078-081-082.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
FOR KYZ023>031-033>035-038-039-045-061-070.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ078-079.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
FOR INZ076-077-083-084-089>092.
&&
SHORT TERM........EER
LONG TERM.........AL
AVIATION..........EERHazardous weather outlook, Jul 12, 3:31 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT TUE JUL 12 2011 INZ076-077-083-084-089>092-KYZ023>031-033>035-038-039-045-061-070- 131945- ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY-ANDERSON KY-NELSON KY- BUTLER KY-LOGAN KY- 331 PM EDT TUE JUL 12 2011 /231 PM CDT TUE JUL 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF HIGH TEMPERATURES IN THE MID 90S AND VERY HIGH HUMIDITY WILL CONTINUE TO CREATE HEAT INDICES AT OR ABOVE 110 DEGREES THROUGH THE AFTERNOON. AVOID STRENUOUS OUTDOOR ACTIVITY WHENEVER POSSIBLE AND DRINK PLENTY OF WATER. IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS AS A FRONTAL BOUNDARY SAGS SOUTH NEAR THE OHIO RIVER. STRONGER STORMS ARE EXPECTED TO DEVELOP ACROSS THIS BOUNDARY IN MISSOURI AND MOVE TOWARDS THE AREA OVERNIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE WITH HEAVY RAINFALL AND DAMAGING WINDS BEING THE MAIN THREATS. EXCESSIVE CLOUD TO GROUND LIGHTNING ALONG WITH SMALL HAIL WILL BE ADDITIONAL THREATS WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY...MAINLY ACROSS SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA...CLOSEST TO A FRONTAL BOUNDARY OVER THE TENNESSEE VALLEY. ADDITIONAL ISOLATED STORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. THE MAIN THREATS WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS... HEAVY RAINFALL AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. INZ078-079-KYZ032-036-037-040>043-046>049-053>057-062>067-071>078- 081-082-131945- SCOTT IN-JEFFERSON IN-TRIMBLE KY-SCOTT KY-HARRISON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 331 PM EDT TUE JUL 12 2011 /231 PM CDT TUE JUL 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF HIGH TEMPERATURES IN THE MID 90S AND HIGH HUMIDITY WILL CONTINUE TO RESULT IN HEAT INDICES IN THE 105 TO 109 DEGREE RANGE THIS AFTERNOON. AVOID STRENUOUS OUTDOOR ACTIVITY WHENEVER POSSIBLE AND DRINK PLENTY OF WATER. IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS AS A FRONTAL BOUNDARY SAGS SOUTH NEAR THE OHIO RIVER. STRONGER STORMS ARE EXPECTED TO DEVELOP ACROSS THIS BOUNDARY IN MISSOURI AND MOVE TOWARDS THE AREA OVERNIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE WITH HEAVY RAINFALL AND DAMAGING WINDS BEING THE MAIN THREATS. EXCESSIVE CLOUD TO GROUND LIGHTNING ALONG WITH SMALL HAIL WILL BE ADDITIONAL THREATS WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY...MAINLY ACROSS SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA...CLOSEST TO A FRONTAL BOUNDARY OVER THE TENNESSEE VALLEY. ADDITIONAL ISOLATED STORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. THE MAIN THREATS WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS... HEAVY RAINFALL AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/AL
In the hours before
Local storm report, Jul 12, 3:08 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLASH FLOOD GLASGOW 37.00N 85.92W
07/12/2011 BARREN KY LAW ENFORCEMENT
MANY STREETS FLOODED IN THE CITY.
&&
EVENT NUMBER LMK1100985
MRCLocal storm report, Jul 12, 3:24 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM FLASH FLOOD GLASGOW 37.00N 85.92W
07/12/2011 BARREN KY EMERGENCY MNGR
MANY STREETS FLOODED IN THE CITY. WATER RESCUE IN
PROGRESS FOR FLOODED HOME. SOME STREETS WERE COVERED BY
UP TO THREE FEET OF WATER.
&&
CORRECTED REMARKS...SOURCE
EVENT NUMBER LMK1100985
MRCLocal storm report, Jul 12, 3:25 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG HISEVILLE 37.10N 85.82W
07/12/2011 BARREN KY BROADCAST MEDIA
TREES AND POWER LINES DOWN.
&&
EVENT NUMBER LMK1100986
MRCLocal storm report, Jul 12, 3:36 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 3 SSE GLASGOW 36.96N 85.90W
07/12/2011 BARREN KY DEPT OF HIGHWAYS
COUNTY ROAD CREWS BARRICADING SILOAM RD OFF HIGHWAY 90
SOUTHEAST OF GLASGOW DUE TO HIGH WATER.
&&
EVENT NUMBER LMK1100987
JBSSpecial weather statement, Jul 12, 3:42 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT TUE JUL 12 2011
INZ084-089-KYZ025-122015-
CRAWFORD-MEADE-PERRY-
342 PM EDT TUE JUL 12 2011
...THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND WIND
GUSTS UP TO 40 MPH...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF ENGLISH...AND MOVING SOUTHEAST
AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN WITH RAINFALL
RATES OVER ONE INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ALTON AND FREDONIA...
WOLF CREEK AND CONCORDIA...
BEECHLAND...
CEDAR FLAT AND ANDYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3822 8653 3818 8631 3817 8632 3816 8628
3814 8627 3808 8628 3797 8637 3810 8655
TIME...MOT...LOC 1941Z 296DEG 13KT 3812 8646
TWFLocal storm report, Jul 12, 3:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG SONORA 37.52N 85.89W
07/12/2011 LARUE KY BROADCAST MEDIA
TWELVE INCH DIAMETER TREE DOWN.
&&
EVENT NUMBER LMK1100988
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:13 AM EDT | Excessive Heat Warning | LMK | Allen, Anderson, Barren, Boyle, Breckinridge, Bullitt and 27 more | 16 hr |
| Jul 12, 7:46 AM EDT | Special Weather Statement | LMK | Clinton | 29 min |
| Jul 12, 8:18 AM EDT | Special Weather Statement | LMK | Clinton | 27 min |
| Jul 12, 1:07 PM EDT | Special Weather Statement | LMK | Adair | 23 min |
| Jul 12, 1:20 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 40 min |
| Jul 12, 1:36 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Marion, Taylor | 114 min |
| Jul 12, 1:48 PM EDT | Severe Thunderstorm Warning | LMK | Monroe | 27 min |
| Jul 12, 1:51 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 24 min |
| Jul 12, 1:57 PM EDT | Special Weather Statement | LMK | Allen | 33 min |
| Jul 12, 2:04 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Warren | 26 min |
| Jul 12, 2:05 PM EDT | Areal Flood Advisory | LMK | Adair, Allen, Barren, Cumberland, Green, Hart and 2 more | 3 hr |
| Jul 12, 2:19 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Warren | 3 hr |
| Jul 12, 2:32 PM EDT | Flash Flood Warning | LMK | Allen, Warren | 106 min |
| Jul 12, 3:00 PM EDT | Flash Flood Warning | LMK | Barren, Green, Hart, Metcalfe | 3 hr |
| Jul 12, 3:09 PM EDT | Areal Flood Advisory | LMK | Barren, Hart | 3 hr |
| Jul 12, 3:13 PM EDT | Flash Flood Warning | LMK | Allen, Barren | 3 hr |
| Jul 12, 3:14 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 31 min |
| Jul 12, 3:22 PM EDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 3 hr |
| Jul 12, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hart | 33 min |
| Jul 12, 3:35 PM EDT | Areal Flood Advisory | LMK | Grayson, Hardin, Hart, Larue, Nelson | 3 hr |
| Jul 12, 3:44 PM EDT | Flash Flood Warning | LMK | Jessamine | 113 min |
| Jul 12, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer | 24 min |
| Jul 12, 3:53 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more | 3 hr |
| Jul 12, 3:59 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Jefferson, Meade | 3 hr |
| Jul 12, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Jul 12, 4:02 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Fayette, Franklin, Jefferson, Jessamine and 6 more | 3 hr |
| Jul 12, 4:09 PM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette | 88 min |
| Jul 12, 4:23 PM EDT | Flash Flood Warning | LMK | Meade | 3 hr |
| Jul 12, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| Jul 12, 4:47 PM EDT | Flash Flood Warning | LMK | Bullitt, Hardin, Meade, Nelson | 2 hr |
| Jul 12, 4:58 PM EDT | Flash Flood Warning | LMK | Anderson, Nelson, Spencer, Washington | 109 min |
| Jul 12, 5:04 PM EDT | Special Weather Statement | LMK | Jefferson | 26 min |
| Jul 12, 5:09 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Ohio | 98 min |
| Jul 12, 5:16 PM EDT | Flash Flood Warning | LMK | Jefferson, Shelby, Spencer | 93 min |
| Jul 12, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby | 16 min |
| Jul 12, 6:02 PM EDT | Areal Flood Advisory | LMK | Franklin, Henry, Shelby | 3 hr |
| Jul 12, 6:52 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Franklin, Hardin, Jefferson, Meade and 6 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.